# SDR UPS97824394

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46473652
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 980 RBL 65 ON SUB FLOOR, TIE FITTING IS CRACKED IN HALF.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20D, AND DWG 4647365.
